# SDR 99ZZZX2069

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: StandardAero Business Aviation Services, LLC, repair station YRRR491L
- Aircraft: GUKFI
- Make and model: Fokker F.27MK 100
- Engine: Rroyce TAY62015
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: JR27207
- Condition: Failed
- Location: Lp Turbine
- Part time: 16,803 hours
- Component: M05100AA
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LP ROTOR WAS FREE TO ROTATE AND THE HP ROTOR WAS CONFIRMED AS BEING SEIZED.  THERE WAS NO APPRECIABLE BACKLASH NOTED WHILE ATTEMPTING TO ROTATE THE HP ROTOR.  THE HIGH SPEED GEARBOX MOUNTED ACCESSORIES WERE REMOVED AND ON COMPLETION, THE ROTOR WAS STILL NOTED TO BE SEIZED.  THE GEARBOX MODULE ITSELF WAS THEN REMOVED AND THE HP ROTOR STILL REMAINED LOCKED.
